# SDR IXXA080005O

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,622 hours, 21,481 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Part time: 84,622 hours, 21,481 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM LPLA TO KBWI NR 1 ENGINE SHORT CIRCUIT LIGHT CAME ON, THE CREW ACCOMPLISHED EMERGENCY PROCEDURES AND SHUT DOWN NR 1 ENGINE AND LANDED WITHOUT INCIDENT AT KWRI.  MAINTENANCE INSPECTED AND CLEANED NR 1 ENGINE FIRE SENSING ELEMENTS CONNECTORS, FOUND NO DEFECTS SYSTEM OPERATIONAL CHECK WAS GOOD IAW DACO DC8 MAINTENANCE MANUAL 26-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.
